Alert archive / Pennsylvania / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

August 11, 2018Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 11, 2018, 2:25 AM EDT for Berks County, Pennsylvania. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2018, 2:25 AM EDT (06:25 UTC)
Expired
Aug 11, 2018, 3:30 AM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 157 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 6.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1765 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

843 
WWUS81 KPHI 110625
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
225 AM EDT SAT AUG 11 2018

PAZ060-110730-
Berks-
225 AM EDT SAT AUG 11 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...

At 225 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Strausstown to near Mount Joy. Movement
was northeast at 25 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Reading, Wyomissing, Hamburg, Sinking Spring, Laureldale, Womelsdorf,
Wernersville, Newmanstown, Leesport, Adamstown, Shoemakersville,
Bernville, Strausstown, Lenhartsville, New Morgan, Spring Ridge,
Fairview Hgts, Shillington, West Reading and Mount Penn.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4064 7598 4068 7589 4062 7580 4016 7592
      4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0625Z 237DEG 23KT 4047 7620 4016 7649 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 11, 12:47 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 11, 12:47 AM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1247 AM EDT Sat Aug 11 2018

.SYNOPSIS...
A frontal boundary will move across the area this evening and
will likely stall near the Mid Atlantic and Northeast over the
weekend. Several waves of low pressure will develop along the
front and move near the area over the weekend into early next
week. A back door front may approach the area Wednesday, before
a cold front moves into the area Friday as low pressure moves
through the Great Lakes region into eastern Canada.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Showers beginning to develop across the region. Some more
showers over central PA continue to track east and will move
into the local forecast area towards daybreak.

Cold front is through northern PA and northern NJ. Meanwhile,
the axis of an H5 trough lies over eastern OH and western PA.
That trough moves through the region late tonight as that cold
front sags south. Showers and scattered thunderstorms will
develop after midnight tonight as short wave energy arrives from
the southwest. Some stronger forcing for ascent coupled with
an increase in the instability should yield some areas of
showers and some thunderstorms. The greatest coverage looks to
be from about the Pennsylvania Turnpike and I-195 corridors
northward. The most concentration of showers/thunder will depend
on the location of the cold front as it slowly settles
southeastward.

It will be a muggy night for nearly the entire area as the dew
points rise. Temperatures are a guidance/continuity blend.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
An active day is expected as showers and thunderstorms become
more numerous for much of the area during the day. An upper-
level trough will continue to amplify to our west over the Great
Lakes area. This places our area within the southwesterly flow
aloft. As a result, moisture will continue to advect across our
area. In addition, several short waves will cross our area, with
potentially a few stronger ones through about early afternoon.
The combination of forcing for ascent with these features along
with moisture laden air, it will not take much for convection to
occur. Thunder could more limited especially if convective mode
is messy with lots of competing updrafts.

The guidance continues to show the most coverage across about
the northern half of the area. The focus though for heavier rain
will be determined where the frontal zone is positioned. There
are signals in some of the hi-res guidance especially for
locally excessive rainfall (up to 3 inches within 3 hours),
however placement is less certain. Storm motions will be slower
and there is the potential for some training, setting the stage
for locally heavy rain. We may need to go with a Flash Flood
Watch for parts of the region, however given placement
uncertainty we held off for now (mention continues in the
Hazardous Weather Outlook).

Temperatures will be held down some given the expectation of
lots of clouds along with an increase in showers and
thunderstorms. Highs are a blend of continuity and modeled
2-meter guidance, then lowered these some given cloud cover and
showers/storms.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
An unsettled weather pattern remains for the east coast through
the extended period, although it will not rain the entire time.

The cold front that moves into the area Friday night into
Saturday will remain nearly stationary near the east coast for
the weekend, and likely into early next week. Meanwhile, a
closed low develops within the trough aloft to our west Saturday
night and slowly moves southward over the weekend into early
next week. With the closed low to our south, several short
wave/vorticity impulses will round the low and move across our
area. Several areas of low pressure are forecast to develop
along the front and move across the east coast as well. With
each passing short wave and surface impulse, there will be
periods of enhanced rainfall chances through early next week. PW
values remain close to 2 inches as well, so moderate to heavy
rainfall will continue to be a threat, especially for those
areas where training storms occur.

Finally by Tuesday, the trough/cutoff low aloft begins to move,
and should move across the area Tuesday night into Wednesday.
This will also finally allow the surface low to our south to
move away from the area. Also, a back door frontal boundary may
try to approach the area on Wednesday, although there may be a
surface trough in place across the east coast Wednesday anyway.
With the upper trough/low moving across the area and a surface
trough or back door boundary near the area, there will continue
to be a chance of showers and thunderstorms Tuesday into
Wednesday.

A brief period of drier weather may return for late Wednesday
into Thursday as we will be in between troughs aloft and slight
ridging briefly builds in. However, any dry weather will be
temporary as another frontal boundary is forecast to approach
the east coast around Friday, bring another chance of showers
and thunderstorms to the area.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Generally VFR. Some showers and a few thunderstorms
this evening, then some increase is expected overnight
especially near and north/west of PHL. Any showers and
thunderstorms will result in temporary restrictions (MVFR/IFR).
Light and variable winds. Low confidence on the timing of any
showers and thunderstorms.

Saturday...VFR ceilings may lower to MVFR at times. Showers and
thunderstorms are expected to become more numerous through the
day, resulting in times of MVFR/IFR conditions. Light and
variable winds, becoming east or southeast less than 10 knots.

OUTLOOK...

Saturday night-Monday...Generally VFR conditions expected,
although periods of MVFR CIGS are possible, especially Saturday
night and Sunday night. Showers and thunderstorms likely at
times, which may temporarily lead to periods of MVFR or IFR
conditions. Winds mostly from the northeast to east 5-10 knots.

Monday night-Tuesday night...Generally VFR conditions expected,
although there is a chance for MVFR CIGS Monday night. There is
a chance of showers and thunderstorms, which may temporarily
lead to period of MVFR or IFR conditions. Winds shifting to the
southwest overnight Monday into Tuesday around 5-10 knots.

Wednesday...VFR conditions expected. West to southwest winds
5-10 knots.

&&

.MARINE...
The conditions are expected to remain below Small Craft
Advisory criteria through Saturday. A cold front will settle
southeastward into our area tonight and Saturday, resulting in
lighter winds variable direction at times.

OUTLOOK...

Saturday night-Wednesday...Conditions expected to remain below
Small Craft Advisory levels through the period. Showers and
thunderstorms are possible each day which may lead to locally
higher winds and waves.

Rip Currents...

There is a low risk for the development of dangerous rip
currents at New Jersey and Delaware beaches on Saturday.

&&

.TIDES/COASTAL FLOODING...
Coastal Flood Advisory cancelled for NJ oceanfront and DE Bay.
High tide is over and water levels are receding. Coastal Flood
Advisory remains in effect for tidal DE River as high tide has
not occurred yet.

With the new moon and higher astronomical tides on Saturday,
there is the potential for minor coastal flooding with the high
tide cycles through this weekend.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory until 4 AM EDT early this morning for
     PAZ070-071-106.
NJ...Coastal Flood Advisory until 4 AM EDT early this morning for
     NJZ015-017>019.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Gorse/MPS
Short Term...Gorse
Long Term...Robertson
Aviation...Gorse/Robertson/MPS
Marine...Gorse/Robertson/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Aug 11, 12:42 AM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1242 AM EDT Sat Aug 11 2018

NJZ001-007>010-PAZ054-055-060>062-101>105-120500-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
1242 AM EDT Sat Aug 11 2018

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Heavy rain with any showers and thunderstorms could lead to
localized flooding late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rain with any showers and thunderstorms could lead to
localized flooding through this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-017>019-PAZ070-071-106-120500-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
1242 AM EDT Sat Aug 11 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Heavy rain with any showers and thunderstorms could lead to
localized flooding tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Minor tidal flooding is possible around the time of the evening high
tides through the weekend.

Heavy rain with any showers and thunderstorms could lead to
localized flooding through this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ016-120500-
New Castle-Salem-
1242 AM EDT Sat Aug 11 2018

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Heavy rain with any showers and thunderstorms could lead to
localized flooding late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Minor tidal flooding is possible around the time of the evening high
tides through the weekend.

Heavy rain with any showers and thunderstorms could lead to
localized flooding through this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-120500-
Middlesex-Western Monmouth-Eastern Monmouth-
1242 AM EDT Sat Aug 11 2018

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...Tonight.

Heavy rain with any showers and thunderstorms could lead to
localized flooding tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Minor tidal flooding is possible around the time of the evening high
tides through the weekend.

Heavy rain with any showers and thunderstorms could lead to
localized flooding through this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-NJZ020>027-120500-
Kent-Inland Sussex-Delaware Beaches-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
1242 AM EDT Sat Aug 11 2018

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and southern New Jersey.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Minor tidal flooding is possible around the time of the evening high
tides through the weekend.

Heavy rain with any showers and thunderstorms could lead to
localized flooding through this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-012-015-019-020-120500-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-
1242 AM EDT Sat Aug 11 2018

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rain with any showers and thunderstorms could lead to
localized flooding through this weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-120500-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1242 AM EDT Sat Aug 11 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Special weather statement, Aug 11, 2:25 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
225 AM EDT SAT AUG 11 2018

PAZ060-110730-
Berks-
225 AM EDT SAT AUG 11 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...

At 225 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Strausstown to near Mount Joy. Movement
was northeast at 25 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Reading, Wyomissing, Hamburg, Sinking Spring, Laureldale, Womelsdorf,
Wernersville, Newmanstown, Leesport, Adamstown, Shoemakersville,
Bernville, Strausstown, Lenhartsville, New Morgan, Spring Ridge,
Fairview Hgts, Shillington, West Reading and Mount Penn.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4064 7598 4068 7589 4062 7580 4016 7592
      4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 0625Z 237DEG 23KT 4047 7620 4016 7649

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 3:24 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 9 more20 hr
Aug 11, 4:26 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more24 hr
Aug 11, 5:27 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren4 hr
Aug 11, 6:06 AM EDTAreal Flood AdvisoryPHIHunterdon, Warren6 hr
Aug 11, 6:31 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset7 hr
Aug 11, 7:16 AM EDTFlash Flood WarningPHIMiddlesex, Somerset4 hr
Aug 11, 10:49 AM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset3 hr
Aug 11, 11:29 AM EDTAreal Flood AdvisoryPHIAtlantic4 hr
Aug 11, 11:46 AM EDTSpecial Marine WarningPHI119 min
Aug 11, 11:55 AM EDTSpecial Weather StatementPHIBurlington35 min
Aug 11, 12:27 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Ocean4 hr
Aug 11, 12:39 PM EDTSpecial Weather StatementPHIOcean36 min
Aug 11, 12:55 PM EDTSpecial Marine WarningPHI65 min
Aug 11, 1:07 PM EDTFlash Flood WarningPHIAtlantic, Cape May4 hr
Aug 11, 1:26 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 1:42 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 1:51 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden39 min
Aug 11, 2:00 PM EDTFlash Flood WarningPHIWarren9 hr
Aug 11, 2:05 PM EDTSpecial Weather StatementPHICape May25 min
Aug 11, 2:06 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Aug 11, 2:19 PM EDTSpecial Marine WarningPHI86 min
Aug 11, 2:20 PM EDTAreal Flood AdvisoryPHICape May, Cumberland3 hr
Aug 11, 2:30 PM EDTFlash Flood WarningPHIHunterdon, Morris, Warren3 hr
Aug 11, 2:46 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset3 hr
Aug 11, 2:58 PM EDTSpecial Weather StatementPHICumberland47 min
Aug 11, 3:06 PM EDTFlash Flood WarningPHIWarren4 hr
Aug 11, 3:13 PM EDTSpecial Weather StatementPHIHunterdon47 min
Aug 11, 3:23 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Aug 11, 3:24 PM EDTSpecial Weather StatementPHIAtlantic, Cumberland51 min
Aug 11, 3:32 PM EDTFlash Flood WarningPHIAtlantic3 hr
Aug 11, 3:47 PM EDTFlash Flood WarningPHIMorris3 hr
Aug 11, 4:11 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 4:28 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 5:00 PM EDTAreal Flood AdvisoryPHIGloucester, Salem3 hr
Aug 11, 5:26 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren4 hr
Aug 11, 5:36 PM EDTAreal Flood WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset4 hr
Aug 11, 6:11 PM EDTSpecial Marine WarningPHI2 hr
Aug 11, 6:12 PM EDTFlash Flood WarningPHISalem3 hr
Aug 11, 7:35 PM EDTAreal Flood AdvisoryPHIAtlantic, Cumberland3 hr
Aug 11, 7:46 PM EDTRiver Flood WarningPHIEssex, Morris, Passaic4 days
Aug 11, 3:26 AM EDTSpecial Weather StatementPHIBerks64 min
Aug 11, 4:17 AM EDTAreal Flood AdvisoryPHIBerks4 hr
Aug 11, 5:19 AM EDTFlash Flood WarningPHIBerks3 hr
Aug 11, 12:16 PM EDTSpecial Weather StatementPHIChester29 min
Aug 11, 12:48 PM EDTAreal Flood AdvisoryPHIChester3 hr
Aug 11, 1:20 PM EDTAreal Flood AdvisoryPHIChester, Montgomery3 hr
Aug 11, 1:33 PM EDTFlash Flood WarningPHIChester, Montgomery4 hr
Aug 11, 1:40 PM EDTFlash Flood WarningPHIChester4 hr
Aug 11, 1:48 PM EDTFlash Flood WarningPHIDelaware, Philadelphia4 hr
Aug 11, 2:14 PM EDTFlash Flood WarningPHIBucks3 hr
Aug 11, 2:26 PM EDTSpecial Weather StatementPHIBucks, Philadelphia34 min
Aug 11, 2:42 PM EDTSpecial Weather StatementPHIBucks33 min
Aug 11, 3:50 PM EDTAreal Flood AdvisoryPHIBerks, Montgomery115 min
Aug 11, 4:19 PM EDTAreal Flood AdvisoryPHIChester3 hr
Aug 11, 4:19 PM EDTSevere Thunderstorm WarningPHIChester29 min
Aug 11, 4:47 PM EDTSpecial Weather StatementPHIMontgomery28 min
Aug 11, 4:52 PM EDTAreal Flood AdvisoryPHICarbon, Lehigh2 hr
Aug 11, 5:58 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia5 hr
Aug 11, 6:13 PM EDTSpecial Weather StatementPHIChester32 min
Aug 11, 1:23 PM EDTSevere Thunderstorm WarningPHISussex37 min
Aug 11, 5:20 PM EDTAreal Flood AdvisoryPHIKent, New Castle4 hr
Aug 11, 6:08 PM EDTSevere Thunderstorm WarningPHIKent, New Castle52 min
Aug 11, 6:45 PM EDTFlash Flood WarningPHIKent5 hr
Aug 11, 6:55 PM EDTSevere Thunderstorm WarningPHIKent50 min
Aug 11, 7:42 PM EDTSpecial Weather StatementPHIKent48 min
Aug 11, 5:24 PM EDTSpecial Weather StatementPHICecil36 min

Nearby

Special Weather Statements in Pennsylvania, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.